# SDR 95ZZZX800

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N166CP
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408023
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 8281530
- Condition: Frayed
- Location: Elevator Trim
- Part time: 5,855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND AFT ELEVATOR TRIM CABLE SEVERELY FRAYED AT PITCH SERVO CAPSTAN.  CABLE WAS ROUTED CORRECTLY AND TENSIONED PROPERLY.  THIS IS SECOND AIRCRAFT FOUND WITH THIS CONDITION.  PROBLEM SEEMS TO BE UNAVOIDABLE DUE TO NORMAL WEAR.  RECOMMEND INSPECTION OF THIS AREA MORE CLOSELY ON AIRCRAFT WITH MORE THAN 2,500 HOURS TT.
